Abstract

Let V be closed subscheme of [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="01i" /] defined by a homogeneous ideal IA = K[X1, . . . , Xn], and let X be the (n - 1)-fold obtained by blowing-up [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="02i" /] along V. If one embeds X in some projective space, one is led to consider the subalgebra K[(Ie)c] of A for some positive integers c and e. The aim of this paper is to study ring-theoretic properties of K[(Ie)c]; this is achieved by developing a theory which enables us to describe the local cohomology of certain modules over generalized Segre products of bigraded algebras. These results are applied to the study of the Cohen-Macaulay property of the homogeneous coordinate ring of the blow-up of the projective space along a complete intersection. We also study the Koszul property of diagonal subalgebras of bigraded standard k-algebras.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 859-901
Launched on MUSE
1997-08-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.